SCIENTIFIC POSTER_Monica Asencio Duran_1

Purpose:

To report a case of bilateral macular serous retinal detachment after treatment with Pimasertib, a MEK inhibitor.

Patients and Methods:

A 76 y.o patient with N-ras mutated metastatic skin melanoma developed visual impairment and bilateral macular serous detachment on OCT and angiography 2 weeks after initiation of oral pimasertib. Pimasertib is a MEK-inhibitor (mitogen-activated extracellular signal-regulated kinase) employed in advanced solid tumors, refractory to standard therapy or for which no effective standard therapy is available.

Results:

Complete visual and tomographic recovery was achieved after discontinuation of therapy due to visual and systemic adverse events.

Conclusion:

New strategies for advanced diseases are emerging and the ophthalmologist must be aware in order to maintain the best quality of life for these patients.